# SDR COMA0460135

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 16,547 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R53211801
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO LEFT SIDE FUSELAGE SKIN HAS SUBSTAINED FURTHER DAMAGE ON FUSELAGE SKIN EXTERNAL DOUBLER.  PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN AT FS 310 BETWEEN STRINGER 15R AND 16R BY REMOVING DAMAGED TOP REPAIR DOUBLER.  NO DAMAGE FOUND ON BOTTOM DOUBLER AND FILLER.  FABRICATING NEW REPAIR DOUBLER FROM 2024T3.063 (WVAC PO 32572/1) AND INSTALLING IAW BOMBARDIER INC REO 601R-53-21-180 REV NC.
